# SDR ABXA080194

- Difficulty date: March 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 49,738 hours, 39,126 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX347501
- Condition: Defective
- Location: Hyd System
- Part time: 256 hours, 117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EDP HYDRAULIC PRESSURE LOW - LOW PRESSURE LIGHT ILLUMINATED.  HAD EICAS MESSAGE LEFT HYDRAULIC PRIMARY PUMP.  REMOVED AND REPLACED NR 1 ENG DRIVEN HYDRAULIC PUMP IAW B767 MM 29-11-05-4.  OPS CHECKED GOOD.  (S)
